Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 7, NWS Fort Worth, TX

April 10, 2017Bosque County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 10, 2017, 7:50 PM CDT for Bosque County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2017, 7:50 PM CDT (00:50 UTC)
Expired
Apr 10, 2017, 10:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Bosque County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 89 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:58 PM CDTFLASH FLOODClifton, TXFLASH FLOODING REPORTED ON FM 708 NEAR CLIFTON
Apr 10, 8:43 PM CDTFLASH FLOODClifton, TXFLASH FLOODING ON FM 2114 NEAR FM 2490

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

188 
WGUS54 KFWD 110050
FFWFWD
TXC035-110345-
/O.NEW.KFWD.FF.W.0007.170411T0050Z-170411T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
750 PM CDT MON APR 10 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Southern Bosque County in central Texas...

* Until 1045 PM CDT.

* At 749 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across southern Bosque County. Up to 3 inches of rain 
  have already fallen and another 1 to 2 are expected through 1000 
  PM. This rainfall will lead to excessive water runoff and cause 
  flash flooding. Low-lying areas are most vulnerable to rapidly 
  rising water. Some low-water crossings may flood and become 
  impassable.

* Some locations that will experience flooding include...
  Clifton, Valley Mills and Cranfills Gap. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3190 9740 3188 9738 3187 9739 3184 9733
      3185 9729 3184 9728 3183 9728 3179 9733
      3177 9732 3174 9728 3159 9760 3161 9762
      3171 9769 3167 9777 3177 9783

$$

92
2 follow-up statements
235 
WGUS74 KFWD 110150
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
850 PM CDT MON APR 10 2017

TXC035-110345-
/O.CON.KFWD.FF.W.0007.000000T0000Z-170411T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bosque TX-
850 PM CDT MON APR 10 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN BOSQUE COUNTY...

At 846 PM CDT, emergency management reported flash flooding in 
southern and southeastern Bosque County near Clifton, Cayote, and 
Valley Mills. 2 to 4 inches of rain have already fallen and an 
additional 1 to 2 inches of rain is possible in this area through 
1000 pm. 

Some locations that will experience flooding include...
Clifton, Valley Mills and Cranfills Gap. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding. Turn around, don't drown when encountering 
flooded roads. Most flood deaths occur in vehicles.


&&

LAT...LON 3190 9740 3188 9738 3187 9739 3184 9733
      3185 9729 3184 9728 3183 9728 3179 9733
      3177 9732 3174 9728 3159 9760 3161 9762
      3171 9769 3167 9777 3177 9783

$$

92
647 
WGUS74 KFWD 110343
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1043 PM CDT MON APR 10 2017

TXC035-110351-
/O.EXP.KFWD.FF.W.0007.000000T0000Z-170411T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bosque TX-
1043 PM CDT MON APR 10 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BOSQUE COUNTY WILL EXPIRE
AT 1045 PM CDT...

The heavy rain has ended. Runoff from earlier rains may continue to 
cause some issues so please continue to heed any remaining road 
closures.

LAT...LON 3190 9740 3188 9738 3187 9739 3184 9733
      3185 9729 3184 9728 3183 9728 3179 9733
      3177 9732 3174 9728 3159 9760 3161 9762
      3171 9769 3167 9777 3177 9783

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 7:18 PM CDT, 32 minutes earlier.

Area forecast discussion, Apr 10, 7:18 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
718 PM CDT Mon Apr 10 2017

.AVIATION...
The primary aviation weather concern with this TAF package will be
thunderstorms this evening. As of 00Z, the cold front had just
cleared all the Metroplex TAF sites. However, some storms were
riding up over the front and were in the vicinity of DAL and GKY.
We have decided to keep thunder in the vicinity at those terminals
through about 03Z. Waco should see temporary periods of
thunderstorms through about 04Z with most activity shifting to the
south of Waco overnight with the front.

Low end VFR ceilings will prevail through Tuesday morning with
some temporary ceilings between 2000 and 3000 FT this evening.
The only exception will be in Waco where MVFR ceilings will
prevail overnight through Tuesday morning. All ceilings should
slowly lift Tuesday afternoon with daytime mixing.

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/
Convection continues to develop along and ahead of a slow moving
cold front which was near a line from Paris to Dallas to
Goldthwaite at 3 PM. The atmosphere is quite unstable and severe
thunderstorms will likely continue into the mid evening hours with
storms slowly shifting southward with the cold front. Some
elevated showers and storms are possible north of the front
through the evening, but these should remain below severe limits.
Along with the threat for large hail and damaging winds, there
will be a potential for heavy rainfall and flash flooding,
especially southeast of a line from Goldthwaite to Hillsboro to
Athens where a Flash Flood Watch is in effect through 7 AM CDT
Tuesday. There is a good chance that the heavy rainfall will shift
south of the CWA overnight with the development of a strong cold
pool. Therefore, the Flash Flood Watch may be canceled during the
overnight hours if this occurs.

A weak shortwave will translate across the region on Tuesday and
result in scattered showers and thunderstorms through the day.
This activity will remain elevated above the front and should
remain well below severe limits.

Once the shortwave trough axis passes to the east, a weak ridge
will build in from the west and result in a brief dry period
Tuesday night. The presence of the ridge will be very temporary
due to the development of a strong trough across the western
states. A series of shortwaves will round the base of the long
wave trough and bring multiple chances for rain and thunderstorms
Thursday through Sunday with the best chances Thursday and again
on Sunday. At this time the severe potential appears low with the
end of the week/weekend storms.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    59  73  61  79  63 /  50  20  10  20  10
Waco                61  74  61  79  62 /  70  40  10  20  10
Paris               58  71  58  75  60 /  60  20  10  20  10
Denton              55  72  57  77  61 /  20  10  10  20  20
McKinney            57  71  58  77  61 /  50  20  10  20  10
Dallas              61  74  62  79  64 /  50  20  10  20  10
Terrell             60  73  60  78  62 /  60  40  10  20  10
Corsicana           62  73  62  79  62 /  70  40  20  20  10
Temple              62  73  61  78  62 /  80  50  20  20  10
Mineral Wells       54  72  57  78  61 /  20  20  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for TXZ135-142>148-
156>162-174-175.

&&

79/79
Hazardous weather outlook, Apr 10, 4:19 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
419 PM CDT Mon Apr 10 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
419 PM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
There is a chance of thunderstorms across all of North and Central
Texas through tonight. Severe thunderstorms are likely through the
evening generally along and southeast of a line from Bonham to Fort
Worth to Goldthwaite. Large hail and damaging winds will be the
primary hazards. Heavy rainfall is also likely and may result in
flash flooding, especially along and south of a line from
Goldthwaite to Hillsboro to Athens, where a Flash Flood Watch is in
effect until 7 AM. The severe threat will diminish by late evening
but the flash flood threat will continue overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Scattered thunderstorms will be possible Tuesday southeast of a line
from Bonham to Weatherford to Comanche. Severe storms are not
expected.

Isolated to scattered thunderstorms will be possible, periodically,
across much of the region Tuesday night through Friday. Cloud to
ground lightning will be the primary hazard. Severe weather appears
unlikely at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely southeast of a line from Bonham to Fort
Worth to Goldthwaite through this evening.

In the hours before

Local storm report, Apr 10, 6:40 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     FLOOD            4 SSW MAYPEARL          32.27N  97.05W
04/10/2017                   ELLIS              TX   EMERGENCY MNGR

            SPOTTER REPORTS ABOUT 12 INCHES OF WATER COVERING HWY 66
            4 MI SSW OF MAYPEARL
Special weather statement, Apr 10, 6:46 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
646 PM CDT MON APR 10 2017

TXZ095-110045-
Lamar TX-
646 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 745 PM CDT...

At 646 PM CDT, Doppler radar was tracking a strong thunderstorm near
Honey Grove, or 14 miles west of Paris, moving northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Paris, Blossom, Roxton, Toco and Sun Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
      3389 9546 3387 9546 3387 9534 3389 9533
      3388 9531 3365 9531 3351 9585 3372 9585
      3391 9567 3391 9564 3394 9559
TIME...MOT...LOC 2346Z 238DEG 29KT 3363 9580

Carlaw
Local storm report, Apr 10, 7:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             5 N PARIS               33.72N  95.53W
04/10/2017  E1.75 INCH       LAMAR              TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORTED 5 MI N OF PARIS NEAR HWY 271
Special weather statement, Apr 10, 7:30 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
730 PM CDT MON APR 10 2017

TXZ144-145-110115-
Bosque TX-Hill TX-
730 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOSQUE AND
NORTHWESTERN HILL COUNTIES UNTIL 815 PM CDT...

At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Meridian, or 16 miles north of Clifton, moving
east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Whitney, Blum, Covington and Morgan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.

LAT...LON 3215 9747 3222 9730 3222 9728 3197 9717
      3193 9758 3203 9763
TIME...MOT...LOC 0030Z 249DEG 20KT 3201 9752

Carlaw
Local storm report, Apr 10, 7:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     HAIL             16 NE PARIS             33.81N  95.33W
04/10/2017  E1.75 INCH       LAMAR              TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL ON FM 906E APPROX 2 MI OF FM 195 NEAR
            THE COMMUNITY OF NOVICE, 16 MI NE OF PARIS
Special weather statement, Apr 10, 7:38 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
738 PM CDT MON APR 10 2017

TXZ148-110130-
Anderson TX-
738 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDERSON COUNTY
UNTIL 830 PM CDT...

At 738 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Palestine, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Frankston and Berryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.

LAT...LON 3190 9544 3187 9544 3178 9569 3188 9577
      3206 9560 3209 9543 3208 9542 3206 9544
      3204 9542 3203 9544 3201 9543 3198 9545
      3196 9544 3196 9545 3193 9542
TIME...MOT...LOC 0038Z 233DEG 18KT 3187 9567

Carlaw

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:10 PM CDTRiver Flood WarningFWDHunt24 hr
Apr 10, 7:18 PM CDTSevere Thunderstorm WarningFWDBosque42 min
Apr 10, 7:19 PM CDTFlash Flood WarningFWDHopkins, Hunt2 hr
Apr 10, 7:30 PM CDTSpecial Weather StatementFWDHill45 min
Apr 10, 7:38 PM CDTSpecial Weather StatementFWDAnderson52 min
Apr 10, 8:10 PM CDTSpecial Weather StatementFWDHill50 min
Apr 10, 8:13 PM CDTSevere Thunderstorm WarningFWDCoryell62 min
Apr 10, 8:24 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan66 min
Apr 10, 8:59 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
Apr 10, 9:00 PM CDTFlash Flood WarningFWDHill, McLennan3 hr
Apr 10, 9:04 PM CDTSpecial Weather StatementFWDEllis41 min
Apr 10, 9:21 PM CDTAreal Flood AdvisoryFWDCoryell114 min
Apr 10, 9:27 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
Apr 10, 9:57 PM CDTAreal Flood AdvisoryFWDHill, Limestone2 hr
Apr 10, 9:58 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan62 min
Apr 10, 10:01 PM CDTSpecial Weather StatementFWDBell44 min
Apr 10, 10:16 PM CDTSpecial Weather StatementFWDCollin44 min
Apr 10, 10:25 PM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan2 hr
Apr 10, 10:25 PM CDTTornado WarningFWDMcLennan35 min
Apr 10, 10:32 PM CDTSevere Thunderstorm WarningFWDCollin43 min
Apr 10, 10:34 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone56 min
Apr 10, 10:35 PM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 10, 10:40 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 10, 10:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Apr 10, 10:58 PM CDTSevere Thunderstorm WarningFWDLimestone17 min
Apr 10, 10:59 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt61 min
Apr 10, 11:01 PM CDTAreal Flood AdvisoryFWDCoryell119 min
Apr 10, 11:07 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
Apr 10, 11:10 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 10, 11:15 PM CDTSevere Thunderstorm WarningFWDBell60 min
Apr 10, 11:23 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant67 min
Apr 10, 11:40 PM CDTSpecial Weather StatementFWDDelta65 min
Apr 10, 11:46 PM CDTAreal Flood AdvisoryFWDBosque119 min
Apr 10, 11:47 PM CDTSpecial Weather StatementFWDLimestone28 min
Apr 10, 11:52 PM CDTSpecial Weather StatementFWDDallas38 min
Apr 10, 11:56 PM CDTAreal Flood AdvisoryFWDHill2 hr
Apr 11, 12:01 AM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 11, 12:02 AM CDTSpecial Weather StatementFWDFannin28 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Apr 11, 12:14 AM CDTSpecial Weather StatementFWDLimestone31 min
Apr 11, 12:19 AM CDTSpecial Weather StatementFWDNavarro26 min
Apr 11, 12:39 AM CDTSpecial Weather StatementFWDLeon36 min
Apr 11, 12:59 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson48 min
Apr 11, 1:06 AM CDTSpecial Weather StatementFWDBosque39 min
Apr 11, 1:12 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt33 min
Apr 11, 1:15 AM CDTSpecial Weather StatementFWDTarrant30 min
Apr 11, 1:22 AM CDTSpecial Weather StatementFWDLamar23 min
Apr 11, 1:43 AM CDTAreal Flood AdvisoryFWDFalls, Hill, Limestone, McLennan3 hr
Apr 11, 1:43 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 1:46 AM CDTSpecial Weather StatementFWDDenton29 min
Apr 11, 1:50 AM CDTSpecial Weather StatementFWDDenton40 min
Apr 11, 1:56 AM CDTSevere Thunderstorm WarningFWDDenton34 min
Apr 11, 2:01 AM CDTAreal Flood AdvisoryFWDHill59 min
Apr 11, 2:04 AM CDTSevere Thunderstorm WarningFWDHood, Johnson30 min
Apr 11, 2:06 AM CDTSpecial Weather StatementFWDTarrant24 min
Apr 11, 2:13 AM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 11, 2:26 AM CDTSevere Thunderstorm WarningFWDTarrant64 min
Apr 11, 2:33 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 11, 2:36 AM CDTSpecial Weather StatementFWDJohnson24 min
Apr 11, 2:43 AM CDTSpecial Weather StatementFWDRobertson32 min
Apr 11, 2:58 AM CDTSevere Thunderstorm WarningFWDTarrant34 min
Apr 11, 3:07 AM CDTSpecial Weather StatementFWDSomervell38 min
Apr 11, 3:10 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 11, 3:11 AM CDTAreal Flood AdvisoryFWDHill3 hr
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDLeon33 min
Apr 11, 3:29 AM CDTSpecial Weather StatementFWDTarrant46 min
Apr 11, 3:35 AM CDTSpecial Weather StatementFWDBell25 min
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLimestone58 hr
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLeon, Robertson6 days
Apr 11, 3:49 AM CDTSevere Thunderstorm WarningFWDBell56 min
Apr 11, 4:39 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan, Navarro3 hr
Apr 11, 4:44 AM CDTSevere Thunderstorm WarningFWDBell61 min
Apr 11, 4:56 AM CDTSpecial Weather StatementFWDJohnson34 min
Apr 11, 5:13 AM CDTFlash Flood WarningFWDBell, Coryell7 hr
Apr 11, 5:20 AM CDTTornado WarningFWDBell25 min
Apr 11, 6:06 AM CDTSpecial Weather StatementFWDErath24 min
Apr 11, 6:28 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 6:55 AM CDTSpecial Weather StatementFWDMilam35 min
Apr 11, 7:20 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 11, 7:44 AM CDTSpecial Weather StatementFWDJohnson31 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.